MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ELECTROSURGICAL UNIT

OLYMPUS MEDICAL SYSTEMS CORP. ELECTROSURGICAL UNIT
Model Number UES-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The referenced ues-40 is not return to olympus medical systems corp.(omsc) for evaluation, therefore omsc cannot evaluate the ues-40 yet.Therefore the exact cause of the reported event could not be conclusively determined at this time.However, according to the literature, postoperative bleeding is known as common complication of tur-p procedure.Furthermore, it was aware that the facility reused the disposable electrode.The reported phenomenon is thought of as common complication of tur-p procedure with incorrect usage of the device.The ues-40 instruction manual states the notice for bleeding and appropriately handling of the device.There were no further details provided.If significant additional information is received, this report will be supplemented.This report is 4 of 5.
 
Event or Problem Description
A couple of days after the turis-p procedure, the bleeding were observed through the drainage catheter for five patients.The physician performed the irrigation of the bladder.The patients were prolonged the hospitalization.

Brand Name
ELECTROSURGICAL UNIT
Common Device Name
ELECTROSURGICAL UNIT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key6921508
Report Number8010047-2017-10114
Device Sequence Number10975843
Product Code KNS
UDI-Device Identifier04953170287275
UDI-Public04953170287275
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K030194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Model NumberUES-40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;